MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD AQUASENSE; BATHTUB BENCH

COM-DA HEALTHCARE CO.,LTD AQUASENSE; BATHTUB BENCH
Model Number 770-420
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
End user fell in the bath tub while using the unit and suffered some minor bruising.The unit collapsed causing her to fall into the tub while under supervision of her caregiver.She sought no medical attention because the caregiver was there to help, but she is sore and bruised.No additional information is available.The tightening mechanism split.

Brand Name
AQUASENSE
Common Device Name
BATHTUB BENCH
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH 
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH  
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key13595244
Report Number3014644996-2022-00004
Device Sequence Number19494727
Product Code ILS
UDI-Device Identifier00754021215928
UDI-Public754021215928
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number770-420
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale